# SDR NACA2025011600003

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,435 hours, 16,074 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG PRV EICAS FOUND CHAFING AT CONTROL SENSE LINE ON LEFT ENG PRV. REMOVED AND REPLACED SUPPLY AND CONTROL SENSE LINE ON L ENG PRV. L ENG PRV WIRES REPAIRE IAW SWPM 20-10-13
